# SDR AALA201602299014

- Difficulty date: February 26, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N284AY
- Make and model: Airbus A330-243
- Aircraft serial: 1095
- Aircraft time: 26,420 hours, 3,761 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367291409600
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CABIN FLOOR PANEL 252BF HAS CRACKED & MISSING MATERIAL AT FASTENER HOLE.  REPLACED FLOOR PANEL 252BF IAW SRM 53-02-00 & IRM 9701 REV G.
